# SDR SWIA201023587

- Difficulty date: January 5, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,502 hours, 31,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 18 CAP ANGLE RADIUS CRACKED.  (C CHECK)  REPAIRED PER REO.
